Red is not my favorite color when it applies to my skin. Red, hot, angry skin - all over my chest, neck, face, and ears. It started the day after my retrieval. I noticed it as I was getting ready for work - it totally freaked me out. Whaaaaaat is going on? It's like I've been on a Caribbean cruise for a week instead of sitting my lard ass on the couch watching back-to-back episodes of Project Runway.
I haven't told my boss about any of my fertility business. He's totally "old school," just about to retire, and he always wants way too much information. In this case, it would be just too uncomfortable explaining to g-pa boss man how I have my vaginey explored up to three times a week. Thankfully, honestly, SO THANKFUL, that I don't have to explain my whereabouts. I can pretty much skip out for the occasional blood draw or IUI without anyone suspecting a thing. But, I knew I'd be out for the whole day for the retrieval. So, I told g-pa boss man that I was having a "procedure" and that I'd be out for the day. No details. I figured he's a smart enough man to figure out that it had something to do with lady stuff and would just leave it well enough alone.
When I showed up to work the next day (late of course) with a sunburn...I honestly think he believed that I totally lied. I bet he thinks I played hookie and did something super fun involving sunshine and ferries and picnics and frolicking. I eeked out, "I'm having an allergic reaction to one of the medicines they gave me for my procedure yesterday!" He nods, and says, "so I see." Not an iota of sympathy or belief. I wanted to drop my drawers right there and show him my lovely purple bruises across my abdomen, my track marks in my butt, and the needle pricks in my arms. But I didn't.
Back to the rash. I called the lovely clinic and they told me to stop taking the vicodin. Dang. The only medicine that's any fun at all and it gives me a rash. Four days later I'm still lighting up like a neon bulb. I tell this to Saturday Morning Nursing Staff and they think it's the progesterone. Sucks to be me. Thank God I look good in red cuz I've got at least another week and half of this hot flash madness, and with any luck up to another couple of months.